Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 65, NWS Bismarck, ND

June 10, 2018Dunn County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2018, 6:02 PM MDT for Dunn County, North Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2018, 6:02 PM MDT (00:02 UTC)
Expired
Jun 10, 2018, 6:45 PM MDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dunn County, ND

The radar

The Bismarck radar (KBIS), 144 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:14 PM MDTHAIL 1Halliday, NDQUARTER SIZE HAIL FALLING AT THE TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

772 
WUUS53 KBIS 110002
SVRBIS
NDC025-110045-
/O.NEW.KBIS.SV.W.0065.180611T0002Z-180611T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
702 PM CDT SUN JUN 10 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northeastern Dunn County in southwestern North Dakota...

* Until 745 PM CDT/645 PM MDT/.

* At 701 PM CDT/601 PM MDT/, a severe thunderstorm was located near 
  Halliday, or 16 miles east of Killdeer, moving northeast at 25 
  mph. This will affect Highway 8 near Halliday. 

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near,
  Halliday around 605 PM MDT.
  Mckenzie Bay Recreation Area around 645 PM MDT.

Other locations impacted by this severe thunderstorm include Twin
Buttes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4769 10243 4762 10226 4758 10220 4740 10220
      4719 10231 4734 10254
TIME...MOT...LOC 0001Z 204DEG 20KT 4736 10240 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS
3 follow-up statements
045 
WWUS53 KBIS 110013
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
713 PM CDT SUN JUN 10 2018

NDC025-110045-
/O.CON.KBIS.SV.W.0065.000000T0000Z-180611T0045Z/
Dunn ND-
713 PM CDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR NORTHEASTERN DUNN COUNTY...

At 713 PM CDT/613 PM MDT/, a severe thunderstorm was located 6 miles
north of Halliday, or 20 miles east of Killdeer, moving northeast at
30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Halliday, Mckenzie Bay Recreation Area and Twin Buttes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Sakakawea, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4769 10243 4762 10226 4758 10220 4740 10220
      4720 10232 4734 10248
TIME...MOT...LOC 0013Z 208DEG 24KT 4745 10232 

HAIL...1.50IN
WIND...60MPH
 
$$

EDWARDS
245 
WWUS53 KBIS 110019 CCA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
719 PM CDT SUN JUN 10 2018

NDC025-110045-
/O.COR.KBIS.SV.W.0065.000000T0000Z-180611T0045Z/
Dunn ND-
719 PM CDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR NORTHEASTERN DUNN COUNTY...

At 718 PM CDT/618 PM MDT/, a severe thunderstorm was located 8 miles
north of Halliday, or 22 miles east of Killdeer, moving northeast at 
30 mph. At 7:14 PM CDT trained spotters in Halliday reported quarter 
size hail.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Halliday, Mckenzie Bay Recreation Area and Twin Buttes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Sakakawea, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4769 10243 4762 10226 4758 10220 4740 10220
      4720 10232 4734 10248
TIME...MOT...LOC 0013Z 208DEG 24KT 4745 10232 

HAIL...1.50IN
WIND...60MPH
 
$$

EDWARDS
564 
WWUS53 KBIS 110032
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
732 PM CDT SUN JUN 10 2018

NDC025-110045-
/O.CON.KBIS.SV.W.0065.000000T0000Z-180611T0045Z/
Dunn ND-
732 PM CDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR NORTHEASTERN DUNN COUNTY...

At 732 PM CDT/632 PM MDT/, a severe thunderstorm was located 5 miles
west of Indian Hills Recreation Area, or 29 miles northeast of
Killdeer, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Halliday, Mckenzie Bay Recreation Area and Twin Buttes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Sakakawea, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4762 10226 4758 10220 4740 10220 4725 10229
      4735 10247 4767 10239
TIME...MOT...LOC 0032Z 212DEG 25KT 4759 10221 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:51 PM MDT, 11 minutes earlier.

Area forecast discussion, Jun 10, 5:51 PM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
651 PM CDT Sun Jun 10 2018

.UPDATE...
Issued at 642 PM CDT Sun Jun 10 2018

Quick update to cancel the Severe Thunderstorm Watch for Divide,
Williams, McKenzie, Billings, and Slope counties where dry post
cold front air has overtaken. Will maintain the watch across
Bowman county for convection propagating north out of Harding
county in South Dakota.

&&

.MESOSCALE DISCUSSION...
Issued at 602 PM CDT Sun Jun 10 2018

The risk of large hail and damaging winds continues along and ~40
miles east of the cold frontal zone that is slowly moving eastward
and which extends from near Columbus to Dickinson and Bowman as of
2245 UTC. Front-preceding moisture advection has allowed mid 60s F
dewpoints to reach all the way to the Canadian border, but we note
that the axis of richest boundary layer moisture is narrow, and is
at its smallest breadth of about two counties in far north central
ND. Moreover, the low-level thermal ridge axis containing surface
temperatures of 90+ F is displaced east of the frontal zone, with
temperatures ahead of the wind shift mainly in the low to mid 80s
F, which may be one reason why it has taken longer to fully erode
stout capping than perhaps earlier expected. The thermal ridge is
in closest proximity to the moist axis and frontal zone in west
central SD, where GOES-16 imagery shows the most robust updraft as
of this writing. That storm centered on Harding County, SD, formed
on the triple point and may be in a region of stronger deep-layer
shear. We are going to be monitoring its trends closely since it
could propagate north-northeast into ND in time, and potentially
could do so immediately behind the front where deep-layer shear is
more favorable for its maintenance. Otherwise, the storms on the
ND segment of the cold front are operating in an environment of
large MLCAPE on the order of 3000 J/kg, but effective bulk wind
differences of 30-40 kt, and are multicellular in nature. We thus
expect a continued risk of hail, and in time wind and very heavy
rainfall risks will increase as continued upscale growth occurs.
SRH in the 0-1-km layer is relatively small in southwestern ND as
of late this afternoon. It's forecast to increase with time, but
storm mode and lack of stronger midlevel mesocyclones will likely
significantly hamper tornado risk. Low-level SRH is stronger over
northwest into north central ND, but storm mode there is already
primarily a tornado-unfavorable linear mode.

&&

.SHORT TERM...(This evening through Monday)
Issued at 317 PM CDT Sun Jun 10 2018

Severe thunderstorm potential through tonight is the main focus of
this forecast.

As of 20 UTC, visible satellite imagery shows a well-defined cold
front from just east of Williston to near Medora and Bowman. There
are signs of an agitated and deepening cumulus field in proximity
to that frontal zone as height falls are beginning to impinge on
that region of low-level mesoscale ascent, which is aiding with
the erosion of the stout capping layer seen on regional 12 UTC and
the 19 UTC Rapid City RAOBs at the base of a formidable elevated
mixed layer which has 700-500 mb lapse rates as large as 9 C/km.
Given surface dewpoints in the mid 60s F just ahead of the frontal
zone and its associated wind shift, significant MLCAPE on the
order of 2500 to 4000 J/kg has developed. As capping continues to
erode, we expect convective initiation to occur along the length
of the cold front from the Canadian border south to the SD state
line before 22 UTC, which is an expectation long-heralded by
nearly every CAM simulation available. The strongest wind fields
aloft associated with the shortwave trough approaching the region
from the northern Rockies are still expected to lag the primary
frontal interface, and that will likely serve as a limiting factor
to the overall strength and longevity of individual convective
elements during the afternoon and early evening. Models call for
effective bulk wind differences mainly on the order of 30 to 40
kt. Moreover, the orientation of the deep-layer shear and anvil-
level storm-relative flow vectors relative to the cold frontal
boundary all support upscale growth into a linear complex with
time following initial multicellular or transient supercell modes.
This falls in line with CAMs through the 18 UTC HRRR. Initially,
large bouyancy including through the hail growth zone will favor
risks for large hail within a few hours of initiation until a
full-scale linear mode is established, though the lack of stronger
deep-layer shear in favor of somewhat tempered mesocyclones will
likely subdue high-end hail sizes. Both the large hail and
significant hail parameters favor peak hailstone sizes generally
less than 2 inches in diameter. Damaging winds will also be a
concern, especially as upscale growth occurs by evening, and very
heavy rainfall will be a concern too given slow storm motions and
precipitable water values as high as 1.50 inches. However, we have
held off from issuing a Flash Flood Watch at this time given some
uncertainty in the magnitude of the threat.

Mesobeta-element (Corfidi) vectors suggest that the orientation of
mean cloud-layer winds and related mean outflows and the southerly
low-level jet will not favor gust-front-induced convergence and
that will temper the longevity and downshear propagation of the
cold-pool-related MCS. Therefore, the eastward progression of the
convection will be slow, and that may limit the magnitude of wind
gusts, as well. However, the density of wind reports could still
be significant, and is the primary motivation for the Enhanced
Risk from SPC. Moreover, some CAM guidance has suggested storms
will form over the higher terrain of northeast WY into western SD
and propagate into far southwest and south central ND after about
01 UTC. This convection could be slightly post-frontal in nature
and would have access to stronger deep-layer wind fields with
effective bulk wind differences potentially in excess of 40 kt.
That is reflected in HREF updraft helicity output which has peak
values from any member in the 2-5 km layer up to 200 m/2s across
north central SD, and which some iterations of the operational
HRRR have brought as far north as Bismarck. Either way, after
about 00 UTC the severe threat will be greatest in south central
ND even with the initial line, within the axis of largest CAPE.

Otherwise, Monday will be cooler and breezy in the post-frontal
regime, but the 12 UTC global model suite suggests that maximum
winds in the well-mixed boundary layer will be insufficient for
Wind-Advisory-type conditions. That's further supported by the
consensus of 12 UTC MOS guidance.

.LONG TERM...(Monday night through Sunday)
Issued at 317 PM CDT Sun Jun 10 2018

Global models suggest a cooler and mainly dry period will be in
place through midweek as weak and transitory ridging crosses the
region. However, the 00 and 12 UTC models also suggest a stronger
upper-level shortwave trough will cross the region by Thursday
night. Taken at face value both the GFS and ECMWF support strong
instability driven by boundary layer dewpoints potentially in the
middle to upper 60s F along with strengthening wind fields aloft,
which would support potential severe storms once again from
Thursday into Thursday night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 642 PM CDT Sun Jun 10 2018

A line severe thunderstorms associated with a slow moving cold
front from near KHEI to near K5B4 as of 2345 UTC will continue to
move east this evening, potentially arriving into KMOT and KBIS by
01-03 UTC. Large hail, damaging winds, and IFR/LIFR conditions
are expected. Storms may approach KJMS by 05-06 UTC. Strong
southeast winds with gusts to 35kts will continue ahead of the
cold front this evening.

Widespread rain showers and embedded thunderstorms will fill in
behind the cold front across most of western and central North
Dakota overnight with MVFR conditions expected. Rain showers will
end across central North Dakota Monday morning.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...PA
SHORT TERM...CJS
LONG TERM...CJS
AVIATION...PA
Hazardous weather outlook, Jun 10, 4:57 PM MDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
557 PM CDT Sun Jun 10 2018

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-112300-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
557 PM CDT Sun Jun 10 2018 /457 PM MDT Sun Jun 10 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected over western North Dakota early
this evening, and in central North Dakota later this evening into
the overnight. The main threat will be damaging winds up to 70
mph, but large hail up to half dollar size is also possible,
mainly in western North Dakota early this evening. Very heavy
rainfall is also expected with these storms, with localized flash
flooding possible, mainly in low lying and urban areas. Storms
will quickly form into a line extending from the Canadian border
south to the South Dakota state line and will then move slowly
east and northeast, reaching Minot to Bismarck between 8 pm and
11 pm CDT, and possibly the James River Valley after midnight
CDT.

A second round of severe thunderstorms may enter southwest North
Dakota late this evening and into the early overnight. However,
this potential second round of storms is a bit more uncertain.
Will continue to monitor trends across northeast Wyoming,
southeast Montana, and northwest South Dakota this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Severe thunderstorms are possible across western and central North
Dakota Thursday and Thursday night.

SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening. A cold front will
serve as the trigger for storms as it interacts with a hot and
humid air mass. The slow-moving cold front will allow a line of
storms to form. The greatest severe threat will likely come in the
form of damaging winds from any bowing line segments that form,
especially in southwest and south central parts of the state.

PA

In the hours before

Local storm report, Jun 10, 5:02 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             NEW TOWN                47.98N 102.49W
06/10/2018  E0.75 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL. MOSTLY HEAVY RAIN.
            NOT MUCH WIND.

&&
Special weather statement, Jun 10, 5:02 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Bismarck ND
502 PM MDT SUN JUN 10 2018

NDZ018-102330-
Dunn ND-
502 PM MDT SUN JUN 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL DUNN COUNTY UNTIL
530 PM MDT...

At 501 PM MDT, a strong thunderstorm was located 5 miles southeast of
Manning, or 13 miles south of Killdeer, moving north at 30 mph.

Half inch hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Killdeer and Dunn Center.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern North Dakota.

LAT...LON 4710 10259 4713 10276 4742 10277 4737 10243
TIME...MOT...LOC 2301Z 190DEG 25KT 4719 10268

EDWARDS
Special weather statement, Jun 10, 5:09 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Bismarck ND
509 PM MDT SUN JUN 10 2018

NDZ033-041-110000-
Hettinger ND-Stark ND-
509 PM MDT SUN JUN 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HETTINGER AND SOUTH
CENTRAL STARK COUNTIES UNTIL 600 PM MDT...

At 508 PM MDT, a strong thunderstorm was located 7 miles northeast
of New England, or 20 miles south of Dickinson, moving north at 10
mph. This will affect Highway 22.

Penny size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Lefor.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern North Dakota.

LAT...LON 4651 10265 4652 10285 4679 10283 4676 10246
TIME...MOT...LOC 2308Z 194DEG 10KT 4658 10273

EDWARDS
Local storm report, Jun 10, 5:48 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             FLAXTON                 48.90N 102.39W
06/10/2018  M1.00 INCH       BURKE              ND   LAW ENFORCEMENT

            VERY HEAVY RAINFALL ALSO OCCURRING AT TIME
            OF REPORT.

&&

TJK
Local storm report, Jun 10, 5:49 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     FLAXTON                 48.90N 102.39W
06/10/2018  E60 MPH          BURKE              ND   LAW ENFORCEMENT

            HEAVY RAINFALL ALSO OCCURRING AT TIME OF
            REPORT.

&&

TJK
Local storm report, Jun 10, 5:57 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FUNNEL CLOUD     2 SSE PARSHALL          47.93N 102.11W
06/10/2018                   MOUNTRAIL          ND   PUBLIC

            FUNNEL CLOUD TRYING TO LOWER AT TIME OF
            REPORT.

&&

TJK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:14 PM MDTSevere Thunderstorm WarningBISBurke, Renville31 min
Jun 10, 6:17 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger58 min
Jun 10, 6:24 PM MDTSevere Thunderstorm WarningBISHettinger, Stark66 min
Jun 10, 6:46 PM MDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward59 min
Jun 10, 7:21 PM MDTSevere Thunderstorm WarningBISGrant, Mercer, Morton, Oliver54 min
Jun 10, 7:29 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux46 min
Jun 10, 7:42 PM MDTSevere Thunderstorm WarningBISRenville, Ward33 min
Jun 10, 8:18 PM MDTSpecial Weather StatementBISMorton, Oliver, Sioux42 min
Jun 10, 8:27 PM MDTAreal Flood AdvisoryBISWard90 min
Jun 10, 8:37 PM MDTSpecial Weather StatementBISBurleigh23 min
Jun 10, 9:04 PM MDTSpecial Weather StatementBISBurleigh, Emmons, Sioux41 min
Jun 10, 10:00 PM MDTSpecial Weather StatementBISEmmons30 min
Jun 10, 10:26 PM MDTSpecial Weather StatementBISEmmons, Kidder, Logan, McIntosh34 min
Jun 10, 11:00 PM MDTSpecial Weather StatementBISLogan, McIntosh, Stutsman30 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.